Dipòsit Digital de Documents de la UAB 16 registres trobats  1 - 10següent  anar al registre: La cerca s'ha fet en 0.01 segons. 
1.
21 p, 428.1 KB Escaping points in the boundaries of Baker domains / Baranski, Krzysztof (University of Warsaw (Polònia). Institute of Mathematics) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtiques i Informàtica) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtiques i Informàtica) ; Karpinska, Boguslawa (University of Warsaw (Polònia). Institute of Mathematics)
We study the dynamical behaviour of points in the boundaries of simply connected invariant Baker domains U of meromorphic maps f with a finite degree on U. We prove that if f $u is of hyperbolic or simply parabolic type, then almost every point in the boundary ofU,with respect to harmonicmeasure, escapes to infinity under iteration of f. [...]
2019 - 10.1007/s11854-019-0011-0
Journal d'Analyse Mathématique, Vol. 137, Issue 2 (March 2019) , p. 679-706  
2.
Singularities of inner functions associated with hyperbolic maps / Evdoridou, Vasiliki (The Open University) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtiques i Informàtica) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtiques i Informàtica) ; Sixsmith, David J. (University of Liverpool)
Let f be a function in the Eremenko-Lyubich class B, and let U be an unbounded, forward invariant Fatou component of f. We relate the number of singularities of an inner function associated to f.
2019 - 10.1016/j.jmaa.2019.04.045
Journal of mathematical analysis and applications, Vol. 477, Issue 1 (September 2019) , p. 536-550  
3.
15 p, 8.6 MB Connectivity of Julia sets of Newton maps : a unified approach / Baranski, Krzysztof (University of Warsaw (Polònia). Institute of Mathematics) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Karpinska, Boguslawa (University of Warsaw (Polònia). Institute of Mathematics)
In this paper we give a unified proof of the fact that the Julia set of Newton's method applied to a holomorphic function of the complex plane (a polynomial of degree large than 1 or an entire transcendental function) is connected. [...]
2018 - 10.4171/RMI/1022
Revista Mathemática Iberoamericana, Vol. 34, issue 3 (2018) , p. 1211-1228  
4.
31 p, 7.8 MB Accesses to infinity from Fatou components / Baranski, Krzysztof (University of Warsaw (Polònia). Institute of Mathematics) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Karpinska, Boguslawa (Warsaw University of Technology (Polònia). Faculty of Mathematics and Information Science)
We study the boundary behaviour of a meromorphic map f: \C C on its invariant simply connected Fatou component U. To this aim, we develop the theory of accesses to boundary points of U and their relation to the dynamics of f. [...]
2017
Transactions of the American Mathematical Society, Vol. 369 Núm. 3 (2017) , p. 1835-1867  
5.
36 p, 2.3 MB Tongues in Degree 4 Blaschke Products / Canela Sánchez, Jordi (Inst. of Math. Polish Academy of Sciences(Poland)) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Garijo, Antoni (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques)
The goal of this paper is to investigate the family of Blasche products B_a(z)=z^3-a1- which is a rational family of perturbations of the doubling map. We focus on the tongue-like sets which appear in its parameter plane. [...]
2016
Nonlinearity, Vol. 29 (2016) , p. 3464-3495  
6.
132 p, 26.4 MB On a family of degree 4 Blaschke products / Canela Sánchez, Jordi ; Fagella Rabionet, Núria, dir. ; Garijo, Antoni, dir. ; Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi
[Barcelona] : Universitat de Barcelona, 2015  
7.
27 p, 2.8 MB Hyperbolic entire functions with bounded Fatou components / Bergweiler, Walter (Christian-Albrechts-Universität zu Kiel(Germany). Mathematisches Seminar) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Rempe, Lasse (University of Liverpool(UK). Dept. of Mathematical Sciences)
We show that an invariant Fatou component of a hyperbolic transcendental entire function is a Jordan domain (in fact, a quasidisc) if and only if it contains only finitely many critical points and no asymptotic curves. [...]
2015
Commentarii Mathematici Helvetici. A Journal of the Swiss Mathematical Society, Vol. 90 Núm. 4 (2015) , p. 799-829  
8.
19 p, 1.5 MB Sierpinski curve Julia sets for quadratic rational maps / Devaney, Robert L. (Boston University. Department of Mathematics) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i matemàtiques) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
We investigate under which dynamical conditions the Julia set of a quadratic rational map is a Sierpi ́nski curve.
2014 - 10.5186/aasfm.2014.3903
Annales Academiae Scientiarum Fennicae. Series A I. Mathematica, Vol. 39 (2014) , p. 3-22  
9.
34 p, 476.4 KB On the connectivity of Julia sets of meromorphic functions / Baranski, Krzysztof (University of Warsaw(Poland). Institute of Mathematics) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Karpinska, Boguslawa (Warsaw University of Technology(Poland). Faculty of Mathematics and Information Science)
We prove that every transcendental meromorphic map f with disconnected Julia set has a weakly repelling fixed point. This implies that the Julia set of Newton’s method for finding zeroes of an entire map is connected. [...]
2014 - 10.1007/s00222-014-0504-5
Inventiones Mathematicae, Vol. 198 Núm. 3 (2014) , p. 591-636  
10.
20 p, 347.6 KB Absorbing sets and Baker domains for holomorphic maps / Baranski, Krzysztof (University of Warsaw(Poland). Institute of Mathematics) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Karpinska, Boguslawa (Warsaw University of Technology(Poland). Faculty of Mathematics and Information Science)
We consider holomorphic maps f: U U for a hyperbolic domain U in the complex plane, such that the iterates of f converge to a boundary point of U. By a previous result of the authors, for such maps there exist nice absorbing domains W U. [...]
2014 - 10.1112/jlms/jdv016
Journal of the London Mathematical Society. Second Series, Vol. 92 Núm. 1 (2014) , p. 144-162  

Dipòsit Digital de Documents de la UAB : 16 registres trobats   1 - 10següent  anar al registre:
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.